MAUDE Adverse Event Report: ARTHREX, INC. BIO-TRANSFIX; FASTENER, FIXATION, BIODEGRADABLE

ARTHREX, INC. BIO-TRANSFIX; FASTENER, FIXATION, BIODEGRADABLE
Model Number BIO-TRANSFIX
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the patient underwent an acl reconstruction procedure about 2-3 years ago where a bio-transfix, ar-1351lb, was implanted.The patient has since had a piece of the transfix removed by another surgeon.No further details.
 
Additional Manufacturer Narrative
This is a follow-up submission to correct the initial submission.The initial submission is a duplicate of a previously submitted case reported under medwatch report number 1220246-2019-00900.

Brand Name
BIO-TRANSFIX
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9938575
Report Number1220246-2020-01791
Device Sequence Number2078145
Product Code MAI
UDI-Device Identifier00888867013742
UDI-Public00888867013742
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K062466
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model NumberBIO-TRANSFIX
Device Catalogue NumberAR-1351LB
Device Lot Number1216414
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/20/2020
Supplement Date Received by Manufacturer03/20/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;